| Model Number |
M0068403920 |
| Medical Device Problem Codes |
Break (1069); Misfire (2532)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2020 as no event date was reported.The complainant was unable to provide the suspect device lot number.Therefore, the manufacture date and expiration date are unknown.(b)(4) upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2020 that a flexiva 365 laser fiber was used in a cystoscopy with laser lithotripsy procedure in the bladder performed on an unknown date.Reportedly, the laser unit used as a holmium console.According to the complainant, during the procedure, the laser fiber was broken near connector and a small fire appeared and they were able to pat the fire out.The procedure was completed with another flexiva 365 laser fiber.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.